Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On maximal nondetermining subalgebras of group algebras


Author: Shu-shih Butt
Journal: Proc. Amer. Math. Soc. 21 (1969), 427-436
MSC: Primary 42.56
DOI: https://doi.org/10.1090/S0002-9939-1969-0236627-2
MathSciNet review: 0236627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236627-2
Article copyright: © Copyright 1969 American Mathematical Society